# SDR IPXA2021060270078

- Difficulty date: May 21, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE038
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H I/B FLAP VANE I/B LOWER SURFACE IS DELAMINATEDREPAIRED DELAMINATED L/H I/B FLAP VANE LOWER SURFACE IAW SRM 57-50-80 REPAIR 2 FIG. 201 & SRM 51-62-01 GENERAL. (MAJOR)
